# SDR KY7A201207260001

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N106RE
- Make and model: Piper PA-31-350
- Aircraft serial: 317752056
- Aircraft time: 17,233 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 10,233 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: LW16620
- Condition: Broken
- Location: Engine
- Part time: 999,999 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE FAILED ON CLIMBOUT. PILOT SECURED ENGINE AND RETURNED FOR UNEVENTFUL LANDING. MAINTENANCE PERSONNEL FOUND BROKEN FLANGE ON EXHAUST PIPE UPSTREAM OF TURBOCHARGER. ENGINE FAILURE CAUSE WAS LOSS OF EXHAUST SUPPLY TO TURBOCHARGER WHICH STARVED THE ENGINE OF INDUCTION AIR.
